Alert archive / Washington / Gale Warnings in 2014

Gale Warning 37, NWS Seattle, WA

April 14, 2014

NWS Seattle, WA issued this gale warning at Apr 14, 2014, 3:51 AM PDT. It took effect at Apr 14, 2014, 2:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2014, 3:51 AM PDT (10:51 UTC)
In effect from
Apr 14, 2014, 2:00 PM PDT
Expired
Apr 15, 2014, 2:00 AM PDT
In force
12 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WHUS76 KSEW 141051
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
351 AM PDT MON APR 14 2014

PZZ131-132-141900-
/O.UPG.KSEW.GL.A.0019.140415T0000Z-140415T1200Z/
/O.NEW.KSEW.GL.W.0037.140414T2100Z-140415T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
351 AM PDT MON APR 14 2014

...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PDT
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* GALE FORCE WESTERLY WINDS ARE POSSIBLE THIS AFTERNOON THROUGH
  TONIGHT. THE FORECAST IS FOR WEST WIND 25 TO 40 KNOTS WITH WIND
  WAVES 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ170-173-176-141900-
/O.NEW.KSEW.SC.Y.0073.140414T1800Z-140415T0600Z/
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
351 AM PDT MON APR 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT THIS EVENING. 

* WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 5
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-141900-
/O.NEW.KSEW.SC.Y.0073.140414T2100Z-140415T0900Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
351 AM PDT MON APR 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM
PDT TUESDAY. 

* WIND AND WAVES...WEST WIND RISING TO 15 TO 25 KNOTS THIS
  AFTERNOON. WIND WAVES BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
058 
WHUS76 KSEW 141545
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
845 AM PDT MON APR 14 2014

PZZ131-132-142345-
/O.CON.KSEW.GL.W.0037.140414T2100Z-140415T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
845 AM PDT MON APR 14 2014

...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM PDT TUESDAY...

* WEST WIND 25 TO 40 KNOTS WITH WIND WAVES 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-142345-
/O.EXB.KSEW.SC.Y.0073.140414T2100Z-140415T0600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
845 AM PDT MON APR 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING. 

* WEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133>135-142345-
/O.EXB.KSEW.SC.Y.0073.140415T0000Z-140415T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
845 AM PDT MON APR 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
PDT TUESDAY. 

* SOUTHWEST OR NORTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO
  4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ170-173-176-142345-
/O.CON.KSEW.SC.Y.0073.140414T1800Z-140415T0600Z/
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
845 AM PDT MON APR 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-142345-
/O.CON.KSEW.SC.Y.0073.140414T2100Z-140415T0900Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
845 AM PDT MON APR 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 2 AM PDT TUESDAY...

* WEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
434 
WHUS76 KSEW 142142
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
242 PM PDT MON APR 14 2014

PZZ131-132-150545-
/O.CON.KSEW.GL.W.0037.000000T0000Z-140415T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
242 PM PDT MON APR 14 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY...

* WEST WIND 25 TO 40 KNOTS WITH WIND WAVES 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-150545-
/O.CON.KSEW.SC.Y.0073.000000T0000Z-140415T0600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
242 PM PDT MON APR 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-150545-
/O.CON.KSEW.SC.Y.0073.000000T0000Z-140415T0900Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
242 PM PDT MON APR 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
TUESDAY...

* WEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133>135-150545-
/O.CON.KSEW.SC.Y.0073.140415T0000Z-140415T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
242 PM PDT MON APR 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

* SOUTHWEST OR NORTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 
  TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
882 
WHUS76 KSEW 150311
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
811 PM PDT MON APR 14 2014

PZZ131-132-151115-
/O.CON.KSEW.GL.W.0037.000000T0000Z-140415T0900Z/
/O.EXB.KSEW.SC.Y.0073.140415T0900Z-140415T1600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
811 PM PDT MON APR 14 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PDT TUESDAY. 

* WEST WINDS 25 TO 40 KNOTS BECOMING 25 TO 35 KNOTS AFTER
  MIDNIGHT...THEN EASING TO 15 TO 25 KNOTS TUESDAY MORNING. WIND
  WAVES 4 TO 7 FEET...SUBSIDING TO 2 TO 4 FEET TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-150600-
/O.CON.KSEW.SC.Y.0073.000000T0000Z-140415T0600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
811 PM PDT MON APR 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133>135-151115-
/O.CON.KSEW.SC.Y.0073.000000T0000Z-140415T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
811 PM PDT MON APR 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

* SOUTHWEST OR NORTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2 
  TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-150900-
/O.CON.KSEW.SC.Y.0073.000000T0000Z-140415T0900Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
811 PM PDT MON APR 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
TUESDAY...

* WEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Apr 14, 3:00 AM PDT, 51 minutes earlier.

Area forecast discussion, Apr 14, 3:00 AM PDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 AM PDT MON APR 14 2014

.SYNOPSIS...A STRONG UPPER LEVEL RIDGE AND OFFSHORE LOW LEVEL FLOW
WILL KEEP WESTERN WASHINGTON DRY TODAY. STRONG ONSHORE FLOW WILL
DEVELOP THIS AFTERNOON AND CLOUDS WILL SPREAD INLAND THIS EVENING AS
THE UPPER RIDGE SHIFTS EAST AND A FRONTAL SYSTEM PUSHES THROUGH THE
AREA. A SERIES OF WEATHER SYSTEMS WILL MOVE ACROSS THE AREA TUESDAY
THROUGH THE REMAINDER OF THE WEEK BRINGING MOSTLY CLOUDY CONDITIONS
WITH A CHANCE OF SHOWERS.

&&

.SHORT TERM...A STRONG UPPER LEVEL RIDGE OVER THE COASTAL WATERS
WILL SHIFT INLAND LATER THIS MORNING AND EAST OF THE CASCADES THIS
AFTERNOON THROUGH TONIGHT. OFFSHORE FLOW WILL DIMINISH AS THE UPPER
RIDGE MOVES BY...AND STRONG ONSHORE FLOW WILL DEVELOP ACROSS THE
REGION BY LATE THIS AFTERNOON. THE ONSHORE FLOW IS INCREASING IN
RESPONSE TO A SHORT WAVE UPPER TROUGH THAT IS MOVING INTO HAIDA
GWAII LATE THIS AFTERNOON. SKIES ACROSS THE REGION ARE CLEAR EARLY
THIS MORNING...BUT AN AREA OF CLOUDS CAN BE SEEN MARCHING EASTWARD
INTO THE COASTAL WATERS THIS MORNING. EXPECT THESE CLOUDS TO SPREAD
ONSHORE MIDDAY AND INTO THE INTERIOR AROUND OR SHORTLY AFTER THE
EVENING COMMUTE TIME.

SHOWER CHANCES WILL INCREASE RAPIDLY IN THE MOUNTAINS THIS EVENING
AS THE INCREASING WESTERLY FLOW GETS LIFTED BY THE TERRAIN AND THE
UPPER TROUGH. MOISTURE INCREASES TO BETWEEN 3000 AND 10000 FEET
LATER TONIGHT ACROSS THE AREA FOR A CHANCE OF SHOWERS. SHOWERS WILL
BE LIKELY OVER THE MOUNTAINS AND AROUND A PUGET SOUND CONVERGENCE
ZONE THAT SHOULD FROM BETWEEN EVERETT AND SEATTLE.

MOIST WNW FLOW ALOFT...ONSHORE FLOW...AND PASSING MID LEVEL
DISTURBANCES WILL KEEP THE CHANCE OF SHOWERS GOING TUE INTO TUE
EVENING.

MODEL DIFFERENCES SHOW UP STARTING WED. THE GFS AND NAM SOLUTIONS
SHOW MORE AMPLITUDE IN THE FLOW WITH A MORE SIGNIFICANT LOOKING
UPPER RIDGE PASSING ACROSS THE AREA. THE CANADIAN AND ECMWF ARE
FLATTER AND SHOW SOME WARM ADVECTION PRECIPITATION WED INTO WED
EVENING. THE STRONG JET SEEN ALONG 40N N OF HAWAII WOULD SUPPORT THE
FLATTER/WETTER SOLUTION...BUT FOR NOW THE FORECAST CURRENTLY SPLITS
THE DIFFERENCE BETWEEN THE TWO SOLUTIONS AND WILL BE MAINTAINED.
MAYBE THE 12Z SOLUTIONS WILL START CONVERGING. ALBRECHT

.LONG TERM...THE GFS/CANADIAN/ECMWF SOLUTIONS ALL GENERALLY AGREE
THAT A RATHER WET LOOKING COLD FRONT WILL MOVE ACROSS THE AREA LATE
THURSDAY INTO THURSDAY NIGHT. LIKELY POPS ARE INDICATED FOR THIS
SYSTEM. THEN FOR FRI THROUGH NEXT WEEKEND...MODELS GENERALLY SHOW
LOW AMPLITUDE RIDGING ON THE WEST COAST WITH SYSTEMS MOVING ENE AND
CLIPPING AT LEAST THE COASTAL AREAS AT TIMES. SOME SHOW SYSTEMS
REMAINING FARTHER OFFSHORE WHILE OTHERS DRIVE SYSTEMS INLAND. THE
CURRENT BROAD BRUSH FORECAST WILL BE MAINTAINED. ALBRECHT

&&

.HYDROLOGY...RIVER FLOODING IS UNLIKELY ON AREA RIVERS...EXCEPT THE
NORTH FORK OF THE STILLAGUAMISH EAST OF THE SR 530 LANDSLIDE NEAR
OSO...FOR THE NEXT 7 DAYS.

A FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE FOR THE
NORTH FORK OF THE STILLAGUAMISH RIVER IN SNOHOMISH COUNTY JUST
UPSTREAM OF THE SR 530 LANDSLIDE. FLOODING CONTINUES AS A RESULT
OF WATER POOLED BEHIND THE DEBRIS DAM THAT PARTIALLY BLOCKS THE
RIVER.

THE NORTH FORK STILLAGUAMISH NEAR ARLINGTON AND THE POOL UPSTREAM OF
THE SR 530 SLIDE WILL VERY SLOWLY FALL THROUGH TODAY AS DRY WEATHER
CONTINUES. THE RIVER AND UPSTREAM POOL ARE FORECAST TO RISE ABOUT A
FOOT TUESDAY AFTERNOON AND EVENING...THEN RESUME A SLOW DOWNWARD
TREND.  AT THIS TIME...THE MOST SIGNIFICANT SYSTEMS ARE EXPECTED
LATE MONDAY NIGHT THROUGH TUESDAY MORNING...GIVING AROUND A HALF
INCH OF RAIN TO THE SLIDE AREA...AND ON THURSDAY NIGHT...GIVING
ANOTHER QUARTER TO HALF AN INCH OF RAIN TO THE SLIDE AREA. LIGHT
SHOWERS AT OTHER TIMES WILL NOT GIVE HYDROLOGICALLY SIGNIFICANT
RAINFALL TO THE SLIDE AREA...BUT WILL KEEP CONDITIONS WET. ALBRECHT

&&

.AVIATION...HIGH PRESSURE WILL MOVE E ALLOWING A LOW PRESSURE TROUGH
TO MOVE OVER THE REGION. LIGHT TO MODERATE SW FLOW ALOFT. DRY AND
STABLE THIS MORNING...THEN INCREASING LOW AND MID LEVEL MOISTURE
ALONG THE COAST SPREADING INLAND TONIGHT.

KSEA...LIGHT AND VARIABLE WIND BECOMING LIGHT SLY WIND THIS
MORNING...INCREASING LATER TODAY AND THIS EVENING AS A FRONT PASSES
THE AREA.

&&

.MARINE...ONSHORE FLOW WILL DEVELOP ALONG THE COAST THIS MORNING AND
ACROSS THE INLAND WATERS THIS AFTERNOON BEHIND A FRONT. WLY GALES
WILL LIKELY DEVELOP IN THE CENTRAL/E STRAIT THIS AFTERNOON AND
PERSIST THROUGH THIS EVENING. ONSHORE/WLY FLOW TUESDAY WILL BECOME
LIGHTER ON WED. A WEAKER FRONT MAY AFFECT THE WATERS LATE IN THE
WEEK.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WARNING REMAINS IN EFFECT FOR THE NORTH FORK OF THE
      STILLAGUAMISH RIVER EAST OF THE SR 530 LANDSLIDE.

PZ...GALE WARNING THIS AFTERNOON THROUGH LATE TONIGHT FOR
      THE CENTRAL AND EAST STRAIT OF JUAN DE FUCA.
     SMALL CRAFT ADVISORY FROM 11 AM PDT THIS MORNING THROUGH THIS
      EVENING FOR THE OUTER COASTAL WATERS.
     SMALL CRAFT ADVISORY IN EFFECT THIS AFTERNOON THROUGH THIS
      EVENING FOR THE WESTERN STRAIT OF JUAN DE FUCA.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:51 AM PDTSmall Craft AdvisorySEW31 hr

Nearby

Gale Warnings in Washington, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.